# SDR TIMA20201014005

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Aircraft time: 26,532 hours, 43,107 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Current Limiter
- Part number: ANLM150
- Part serial: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH INTO KSLC 34R, PILOT ATTEMPTED TO LOWER THE GEAR ABOUT 4 NM FROM 4-5 NM FROM TOUCHDOWN.  PILOT NOTICED THE GEAR TRANSITION LIGHT DID NOT ILLUMINATE AND THAT THE CONTROL CB HAD POPPED.  PILOT RESET THE CB, AND RECYCLED THE LANDING GEAR HANDLE TO WHICH THERE WAS STILL NO TRANSITION LIGHT, NOR ANY OTHER LIGHT FOR THE LANDING GEAR.  PILOT RADIOED THE TOWER ON 119.05, AND INFORMED THEM OF PROBLEM, ALSO INITIATING A GO-AROUND.  PILOT FOLLOWED VECTORS FROM TOWER AND THEN DEPARTURE WHILE WORKING THE PROBLEM FOLLOWING THE CHECKLIST MANUALLY PUMPING THE GEAR DOWN.  WHEN THE GEAR SHOWED 3 GREEN AND LOCKED PILOT NOTIFIED ATC AND CAME BACK IN LANDING ON 34R.  THE LANDING OCCURRED SUCCESSFULLY AND WITHOUT DAMAGE OR INJURY.  NO EMERGENCY WAS EVER DECLARED.
